# SDR 20001128AP008

- Difficulty date: July 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Boeing 727-21
- Aircraft serial: 19007
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 710 - MSP-IND - LOWER CARGO COMPARTMENT SMOKE DETECTION SYSTEM SHOWING FAULT CODE CCU RX AND AMBER MAINTENANCE LIGHT IS ILLUMINATED.  RESET SYSTEM FIRE DETECTION SYSTEM.  (M)
